Alert archive / Kansas / Special Weather Statements in 2015

Special Weather Statement, NWS Wichita, KS

April 2, 2015Allen County, Neosho County, Kansas

NWS Wichita, KS issued this special weather statement at Apr 2, 2015, 5:21 AM CDT for Allen County, Neosho County, Kansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2015, 5:21 AM CDT (10:21 UTC)
Expired
Apr 2, 2015, 6:00 AM CDT
In force
39 min
Issued by
NWS Wichita, KS

Counties Allen County, KS, Neosho County, KS

The radar

The Pleasant Hill radar (KEAX), 160 km from the middle of the area, began a volume at 10:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 10.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 304 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
304 J/kg
Mixed-layer CIN
-218 J/kg
Mixed-layer LCL
1810 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

975 
WWUS83 KICT 021021
SPSICT

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
521 AM CDT THU APR 2 2015

KSZ072-096-021100-
ALLEN KS-NEOSHO KS-
521 AM CDT THU APR 2 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  ALLEN COUNTY IN SOUTHEASTERN KANSAS...
  NEOSHO COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 600 AM CDT

* AT 519 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
  NEOSHO FALLS TO NEAR NEODESHA...AND MOVING EAST AT 50 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  CHANUTE...IOLA...HUMBOLDT...ERIE...ST. PAUL...LA HARPE...GAS...
  MORAN...THAYER...WALNUT...GALESBURG...SAVONBURG...ELSMORE...
  STARK...EARLTON...MILDRED...BASSETT...PETROLIA...LAKE PARSONS AND
  IOLA AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3739 9553 3804 9552 3803 9508 3739 9509
TIME...MOT...LOC 1019Z 260DEG 43KT 3802 9550 3739 9558 
$$

KETCHAM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this special weather statement went out at Apr 2, 4:10 AM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Apr 2, 4:10 AM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
410 AM CDT THU APR 2 2015

*CORRECTED*

.SYNOPSIS...
ISSUED AT 350 AM CDT THU APR 2 2015

EARLY THIS MORNING...NUMEROUS THUNDERSTORMS...A FEW SEVERE...
CONTINUED ADVANCING EAST FROM NORTHWEST MO...THROUGH NORTHEAST
KS...TO KHUT. THE THUNDERSTORMS WERE OCCURRING ALONG A SE-MOVING
COLD FRONT THAT AT 3 AM EXTENDED FROM THE IA/MO BORDER...ACROSS
NORTHEAST AND CENTRAL KS...TO THE TX PANHANDLE. THE BEHAVIOR OF
THE COLD FRONT WILL BE MAJOR PLAYER IN TODAY'S AND THIS EVENING'S
FORECAST ACROSS SOUTHEAST AND EXTREME SOUTH-CENTRAL KS WHERE THE
SEVERE THUNDERTORM POTENTIAL IS FAIRLY HIGH.

&&

.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 350 AM CDT THU APR 2 2015

TODAY & TONIGHT:
AS STATED IN "SYNOPSIS" THESE 2 PERIODS CONTINUE TO RECEIVE THE
GREATEST ATTENTION. WITH THE "LEAD" MID-UPPER SHORTWAVE SHEARING
AS IT CROSSES THE MID-MS VALLEY THE FRONT WILL DECELLERATE THIS
AFTERNOON. IT DEFINITELY APPEARS THE FRONT WILL STALL THIS
AFTERNOON...LIKELY EXTENDING FROM NORTHERN IL...ACROSS CENTRAL
MO...TO THE WESTERN RED RIVER. AS THE 2ND UPPER-LEVEL TROF WHICH
EXTENDS FROM POORLY DEFINED LOW PRESSURE CENTERED OVER SOUTHERN
SASKATCHEWAN TO CENTRAL CA EARLY THIS MORNING MOVES SE...THE
FRONT SHOULD TRANSITION INTO A WARM FRONT ACROSS NORTHERN OK THIS
AFTERNOON. WITH THE BOUNDARY...ORIENTED IN AN EAST-WEST MANNER
JUST SOUTH OF THE KS/OK BORDER THIS AFTERNOON...LIFTING VERY
SLOWLY DUE NORTH TO JUST NORTH OF THE KS/OK BORDER LATE THIS
AFTERNOON THE AIRMASS ALONG AND SOUTH OF THE FRONT WOULD BE MOIST
AND UNSTABLE BUT THE DEEP-LAYER SHEAR...BOTH SPEED AND
DIRECTIONAL...WILL BE PRONOUNCED. IT IS LIKELY THAT HAIL AROUND
GOLFBALL-SIZED...WILL OCCUR WITH THE GREATEST PROBABILITIES
TARGETING SOUTHEAST AND FAR SOUTH-CENTRAL KS AS IS CURRENTLY
FORECAST. THE BEHAVIOR THE FRONT WILL NEED TO BE WATCHED
CLOSELY...FOR IF IT ADVANCES FURTHER NORTH THAN ANTICIPATED...OF
COURSE AREAS AT GREATEST RISK FOR SEVERE THUNDERSTORMS WOULD
LIKEWISE SPREAD FURTHER NORTH WITH LARGE HAIL THE PRIMARY THREAT
FROM LATE THIS AFTERNOON UNTIL LATE THIS EVENING. AS THE UPPER-
DECK WAVE APPROACHES LATER TONIGHT...THE FRONT SHOULD GET PUSHED
SOUTH & EAST OF KICT COUNTRY.

FRIDAY & FRIDAY NIGHT:
AS THE UPPER-DECK WAVE AND IT'S SURFACE COHORT MOVE SOUTHEAST..
LIGHT RAIN WOULD BECOME THE PRIMARY...IF NOT SOLE...PRECIPITATION
MODE FRIDAY MORNING. ALL PRECIPITATION WOULD BE ENDING IN A NW-SE
MANNER WITH LIGHT RAIN ENDING IN SOUTHEAST KS BY NOON AS LARGE
HIGH PRESSURE SPREADS SE ACROSS KS.

SATURDAY & SATURDAY NIGHT:
EXCELLENT WEATHER SLATED FOR ALL AREAS AS THE AFORE-MENTIONED HIGH
PRESSURE AREA VENTURES ACROSS THE LOWER-MS VALLEY SATURDAY NIGHT.

.LONG TERM...(SUNDAY THROUGH WEDNESDAY)
ISSUED AT 350 AM CDT THU APR 2 2015

SHOWERS AND THUNDERSTORMS RETURN TO THE NEIGHBORHOOD LATE SUNDAY
NIGHT AS A SURFACE CYCLONE QUICKLY DEVELOPS OVER THE WESTERN
PLAINS AND MOVES NE TOWARD...AND PERHAPS ACROSS...THE KS/NEBRASKA
BORDER ON MONDAY. GULF MOISTURE WILL LIKEWISE SPREAD RAPIDLY
ACROSS THE CENTRAL...AND ESPECIALLY THE EASTERN PLAINS...LATE
SUNDAY NIGHT. WITH MOISTURE CONCENTRATED FROM EASTERN OK AND
EASTERN KS TO ALL POINTS EAST THE GREATEST CHANCES FOR
THUNDERSTORMS WOULD OCCUR IN THESE AREAS MONDAY & MONDAY NIGHT. AS
THE NEXT COLD FRONT MOVES SE ACROSS KS TUESDAY MORNING SCATTERED
LIGHT RAIN WOULD BE POSSIBLE PRIMARILY OVER EASTERN KS.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1102 PM CDT WED APR 1 2015

COLD FRONT EXTENDING FROM SOUTHEAST NEBRASKA INTO NORTHWESTERN
KANSAS LATE THIS EVENING...WILL PUSH SOUTHWARD OVERNIGHT AND MAY
STALL NEAR THE KS/OK BORDER THURSDAY AFTERNOON. THUNDERSTORM
COVERAGE ALONG THE FRONT OVERNIGHT WILL BE MOST NUMEROUS OVER
NORTHERN/EASTERN KANSAS. WILL INCLUDE TEMPO TSRA AT
RSL...SLN...AND CNU TERMINALS. WINDS WILL SHIFT TO NORTHERLY
OVERNIGHT BEHIND THE FRONT WITH GUSTS OF 30-35 KNOTS IN CENTRAL KS
WHERE PRESSURE RISES ARE PROGGED TO BE STRONGEST. LOW STRATUS MAY
FORM OVER SOUTHEAST KS DURING THE MORNING HOURS WITH MOST MODELS
INDICATING IFR OR LOW MVFR AT CNU.

SCATTERED STORMS WILL BE POSSIBLE THURSDAY LATE PM/EVE NEAR THE
OKLAHOMA BORDER...DEPENDING ON EXACTLY WHERE THE FRONT HANGS UP.

JMC

&&

.FIRE WEATHER...
ISSUED AT 350 AM CDT THU APR 2 2015

MOIST EAST-NORTHEAST FLOW SPREADING ACROSS KS TONIGHT AND THURSDAY
WILL KEEP THE GRASSLAND FIRE DANGER IN CHECK FOR BOTH PERIODS. THE
GRASSLAND FIRE DANGER SHOULD ELEVATE A BIT ON FRIDAY PRIMARILY DUE
TO BRISK NE WINDS SPREADING ACROSS KS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    73  47  58  36 /  20  50  20   0
HUTCHINSON      71  44  58  35 /  20  40  20   0
NEWTON          71  44  55  36 /  20  50  20   0
ELDORADO        73  46  58  37 /  30  50  20   0
WINFIELD-KWLD   75  48  58  36 /  20  50  20   0
RUSSELL         70  40  57  34 /  20  60  20   0
GREAT BEND      72  41  57  33 /  20  40  20   0
SALINA          71  42  57  34 /  20  50  20   0
MCPHERSON       69  43  56  34 /  20  50  20   0
COFFEYVILLE     78  50  57  37 /  50  70  30   0
CHANUTE         75  48  57  36 /  50  80  30   0
IOLA            73  47  56  35 /  50  80  20   0
PARSONS-KPPF    76  50  57  36 /  60  70  30   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 1, 10:18 PM CDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1018 PM CDT WED APR 1 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-030330-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1018 PM CDT WED APR 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT...WITH THE GREATER
CHANCES IN CENTRAL AND EAST CENTRAL KANSAS...AND ONLY A SLIGHT
CHANCE IN SOUTH CENTRAL KANSAS. A FEW STRONG STORMS ARE POSSIBLE
WITH HAIL UP TO NICKEL SIZE AND WIND GUSTS UP TO 50 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES CONTINUE THROUGH THURSDAY INTO FRIDAY
MORNING AREA WIDE. OVER SOUTHEAST KANSAS A FEW OF THESE STORMS MAY
BE STRONG TO SEVERE WITH HAIL UP TO THE SIZE OF GOLF BALLS...AND
DAMAGING WINDS.

SEVERAL HOURS OF VERY HIGH GRASSLAND FIRE DANGER ARE POSSIBLE
THURSDAY AFTERNOON ACROSS CENTRAL KANSAS...AND PERIODICALLY
OVER THE REST OF THE AREA FRIDAY THROUGH MONDAY.

IN ADDITION...SLIGHT CHANCES FOR THUNDERSTORMS WILL RETURN TO THE
FORECAST SUNDAY NIGHT THROUGH TUESDAY...MAINLY FOR THE FLINT HILLS
AND SOUTHEAST KANSAS AND SOME OF THESE STORMS MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. STORM
SPOTTERS MAY BE NEEDED THURSDAY AFTERNOON AND EVENING IN SOUTHEAST
KANSAS CLOSER TO THE OKLAHOMA BORDER.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Special weather statement, Apr 2, 1:34 AM CDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
134 AM CDT THU APR 2 2015

KSZ048-049-020715-
SALINE KS-ELLSWORTH KS-
134 AM CDT THU APR 2 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN SALINE COUNTY IN CENTRAL KANSAS...
  SOUTHEASTERN ELLSWORTH COUNTY IN CENTRAL KANSAS...

* UNTIL 215 AM CDT

* AT 129 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF MARQUETTE...OR 11
  MILES SOUTHEAST OF KANOPOLIS...MOVING NORTHEAST AT 55 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BROOKVILLE...FALUN...KANOPOLIS LAKE AND KANOPOLIS STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

&&

LAT...LON 3861 9766 3861 9792 3860 9793 3852 9804
      3852 9807 3863 9814 3875 9805 3891 9788
TIME...MOT...LOC 0629Z 239DEG 49KT 3860 9799

KETCHAM
Special weather statement, Apr 2, 1:53 AM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
153 AM CDT THU APR 2 2015

KSZ050-020745-
RICE KS-
153 AM CDT THU APR 2 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN RICE COUNTY IN CENTRAL KANSAS...

* UNTIL 245 AM CDT

* AT 148 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR LITTLE RIVER...OR NEAR LYONS...
  MOVING NORTHEAST AT 55 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  LYONS...LITTLE RIVER AND GENESEO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

&&

LAT...LON 3842 9825 3852 9815 3852 9793 3829 9793
      3827 9813
TIME...MOT...LOC 0648Z 239DEG 49KT 3839 9811

KETCHAM
Special weather statement, Apr 2, 2:37 AM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
237 AM CDT THU APR 2 2015

KSZ051-020815-
MCPHERSON KS-
237 AM CDT THU APR 2 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN MCPHERSON COUNTY IN CENTRAL KANSAS...

* UNTIL 315 AM CDT

* AT 234 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR MCPHERSON...MOVING NORTHEAST AT
  55 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MCPHERSON...GALVA...CANTON...MCPHERSON AIRPORT AND ROXBURY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

&&

LAT...LON 3822 9772 3837 9783 3860 9738 3830 9737
TIME...MOT...LOC 0734Z 240DEG 49KT 3837 9760

KETCHAM
Special weather statement, Apr 2, 4:21 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
421 AM CDT THU APR 2 2015

KSZ070-020945-
GREENWOOD KS-
421 AM CDT THU APR 2 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 445 AM CDT

* AT 419 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 9 MILES WEST OF MADISON...MOVING
  NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MADISON AND THRALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

&&

LAT...LON 3786 9638 3807 9646 3809 9636 3811 9636
      3817 9634 3817 9597
TIME...MOT...LOC 0919Z 240DEG 40KT 3809 9631

KETCHAM
Special weather statement, Apr 2, 5:15 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
515 AM CDT THU APR 2 2015

KSZ095-021100-
WILSON KS-
515 AM CDT THU APR 2 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN WILSON COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 600 AM CDT

* AT 511 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BUFFALO
  TO NEAR NEODESHA...AND MOVING EAST AT 55 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  NEODESHA...ALTOONA...BUFFALO AND BENEDICT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3739 9581 3773 9578 3773 9553 3739 9553
TIME...MOT...LOC 1011Z 264DEG 49KT 3772 9573 3741 9575

KETCHAM
Special weather statement, Apr 2, 5:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
521 AM CDT THU APR 2 2015

KSZ072-096-021100-
ALLEN KS-NEOSHO KS-
521 AM CDT THU APR 2 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  ALLEN COUNTY IN SOUTHEASTERN KANSAS...
  NEOSHO COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 600 AM CDT

* AT 519 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
  NEOSHO FALLS TO NEAR NEODESHA...AND MOVING EAST AT 50 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  CHANUTE...IOLA...HUMBOLDT...ERIE...ST. PAUL...LA HARPE...GAS...
  MORAN...THAYER...WALNUT...GALESBURG...SAVONBURG...ELSMORE...
  STARK...EARLTON...MILDRED...BASSETT...PETROLIA...LAKE PARSONS AND
  IOLA AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3739 9553 3804 9552 3803 9508 3739 9509
TIME...MOT...LOC 1019Z 260DEG 43KT 3802 9550 3739 9558

KETCHAM

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 12:45 AM CDTSpecial Weather StatementICTLincoln30 min
Apr 2, 1:34 AM CDTSpecial Weather StatementICTSaline41 min
Apr 2, 1:53 AM CDTSpecial Weather StatementICTRice52 min
Apr 2, 2:37 AM CDTSpecial Weather StatementICTMcPherson38 min
Apr 2, 4:21 AM CDTSpecial Weather StatementICTGreenwood24 min
Apr 2, 4:40 AM CDTSevere Thunderstorm WarningICTGreenwood, Woodson50 min
Apr 2, 5:15 AM CDTSpecial Weather StatementICTWilson45 min
Apr 2, 5:56 AM CDTSpecial Weather StatementICTLabette34 min
Apr 2, 6:04 AM CDTSpecial Weather StatementICTLabette26 min

Nearby

Special Weather Statements in Kansas, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.